# SDR COMA0061075

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 5,362 hours, 5,540 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 9901H7134
- Condition: Failed
- Location: Cockpit
- Part time: 4,822 hours, 4,957 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF CVG, THE CAPTAIN'S WINDSHIELD FAILED, RESULTING IN MULTIPLE SPIDER CRACKS, AIRCRAFT RETURNED TO THE FIELD. REPLACED THE CAPTAIN'S WINDSHIELD.
